# SDR DXTA2022051962140

- Difficulty date: May 17, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 120
- Aircraft serial: 7000066
- Aircraft time: 208 hours, 112 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Part number: 99141036
- Part serial: 24811034
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FUEL TRANSFER: DURING LEVEL FLIGHT, FUEL TRANSFER SWITCH SELECTED TO RIGHT TANK, AT WHICH TIME AMBER FUEL TRANSFER FAIL CAS MESSAGE DISPLAYED. SWITCH WAS RETURNED TO OFF POSITION AND CAS MESSAGE EXTINGUISHED. FUEL TRANSFER SWITCH WAS SELECTED TO LEFT TANK AND CAS MESSAGE RETURNED. FUEL TRANSFER SWITCH WAS RETURNED TO OFF POSITION AND MESSAGE EXTINGUISHED. 2. FUEL DISTRIBUTION: WHITE FUEL GRV XFLOW FAIL CAS MESSAGE IS DISPLAYED. // SIGNOFF// REMOVED DEFECTIVE FUEL TRANSFER VALVE (P/N 9914103-6 S/N 2481103-4)
AND INSTALLED CUSTOMER SUPPLIED NEW FUEL TRANSFER VALVE (P/N 9914103-6 S/N 2489301-26) WITH NEW O-RINGS AND SEALANT IAW CE700 MM 28-20-30. OPS/LEAK CHECK GOOD. NO DEFECTS NOTED.
